MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 8 FR X 20 CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 8 FR X 20 CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CS-25802-E
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the ars was found damaged during used on the patient".No report of patient harm or injury.The patient status is reported as "fine".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
Qn# (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn#(b)(4) bd changed from ars leak to needle hub crack by engineers after visual analysis of the customer supplied video.Remains reportable.Codes added.The customer report of a cracked needle hub was confirmed through visual inspection of the customer supplied video.The returned video shows leaking from a crack on the needle hub.A device history record review was performed with no findings relevant to this investigation.Based on these circumstances and the comments from r & d, the root cause of this complaint is design related.Teleflex has identified that this needle hub material is susceptible to cracking when placed under stress (i.E.Pressed onto a tapered luer fitting, sideloaded as the clinician attempts to locate a vessel, etc.) in the presence of liquid alcohol-based disinfectants.An investigation was implemented (b)(6)2023 using a new alcohol-resistant material to manufacture the needle hub.The manufacturing date for the needle hub involved with this complaint occurred prior to the investigation's implementation date.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Udi related data quality updates only.Section d.4.-unique identifier (udi)# corrected to (b)(4).

Brand Name
ARROW CVC SET: 2-LUMEN 8 FR X 20 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18401333
Report Number3006425876-2023-01282
Device Sequence Number3968035
Product Code FOZ
UDI-Device Identifier00801902102331
UDI-Public(01)00801902102331(11)220915(17)240831(10)71F22J0589(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue NumberCS-25802-E
Device Lot Number71F22J0589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/18/2024
Not provided
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date01/19/2024
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Patient SexUnknown